MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after approximately nine hours and 45 minutes of intra-aortic balloon (iab) therapy, console generated a check iab catheter alarm.The customer secured all the connections.After 10 minutes, the same alarm was generated.When they went to check the iab insertion site, blood appeared in the gas line.They were told to remove the iab immediately by the surgeon.After they removed the iab, they kept it in water and flushed it with air.There was a hole near the distal end of the iab.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Event site telephone: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.The video from the facility shows the iab inflated and leak tested in water.Air bubbles indicating a leak were observed near the iab tip.In the two photographs provided, blood was observed in the extracorporeal tube.The provided pictures and video confirm the reported problems.We are unable to determine when they may have occurred.Reference complaint #(b)(4).

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17270056
Report Number2248146-2023-00427
Device Sequence Number12777837
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public10607567109718
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0475
Device Lot Number3000119428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight62 KG